# SDR USAA129809

- Difficulty date: December 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924TS
- Make and model: Boeing 727227
- Aircraft serial: 21041
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Row 29
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 6141 - BOS-LGA - FOUND ON L/S CHECK, CEILING EMERGENCY EXIT LIGHT AT ROW 29 INOPERATIVE.  REPLACED BATTERY PACK, OPS CHECK OK.  (M)
